On the minimization of the number of arithmetical operation with one transformation of matrices

Authors

  • V. V. Klyuev
  • N. I. Kоkоvkіn-Shcherbak

Keywords:

-

Abstract

-

References

Д. К. Фадеев, В. Н. Фадеева. Вычислительные методы линейной алгебры. Физматгиз, 1960.

Г. Белага, О вычислении значений многочлена от одного переменного с предварительной обработкой коэффициентов, Проблемы киберн., № 5, 1961.

А. М. Оstrоwski, On two problems in abstract algebra connected with Horner’s rule, Studies presented to R. von Mises, Acad. Pr., New York, 1954.

T. S. Motzkіn, Evaluation of polynomials and Evaluation of rational functions, Bull. Amer. Math. Soc., 1955.

Downloads

Published

27.10.1966

Issue

Section

Short communications

How to Cite

Klyuev, V. V., and Kоkоvkіn-Shcherbak N. I. “On the Minimization of the Number of Arithmetical Operation With One Transformation of Matrices”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 6, Oct. 1966, pp. 122-8, https://umj.imath.kiev.ua/index.php/umj/article/view/8468.